Adaptive regularization using the entire solution surface

Wu, S., Shen, X., Geyer, C. J. . Biometrika 2009. 96 (3) :513-527

Locate this article in:

Bibtex

@article{CIS-243212,
  Author = {Wu, S. and Shen, X. and Geyer, C. J.},
  Title = {Adaptive regularization using the entire solution surface},
  Journal = {Biometrika},
  Volume = {96},
  Number = {3},
  Year = {2009},
  Pages = {513--527},
  Keywords = {Selection, $L_1$-norm, LASSO, homotopy, support vector machine, subgradient, $L_∊fty$-norm, variable grouping}
}

Similar articles